Skip to main content

Asymptotic solitons on a non-zero mean level

Journal Article


Abstract


Publication Date


  • 2007

Citation


  • Marchant, T. R. (2007). Asymptotic solitons on a non-zero mean level. Chaos Solitons and Fractals, 32 (4), 1328-1336.

Scopus Eid


  • 2-s2.0-33845417126

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2650

Number Of Pages


  • 8

Start Page


  • 1328

End Page


  • 1336

Volume


  • 32

Issue


  • 4

Abstract


Publication Date


  • 2007

Citation


  • Marchant, T. R. (2007). Asymptotic solitons on a non-zero mean level. Chaos Solitons and Fractals, 32 (4), 1328-1336.

Scopus Eid


  • 2-s2.0-33845417126

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2650

Number Of Pages


  • 8

Start Page


  • 1328

End Page


  • 1336

Volume


  • 32

Issue


  • 4